# SDR AALA2019121879015

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 18,796 hours, 2,152 cycles
- Engine: Ge GENX1B54
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000298
- Part serial: 4479YV
- Condition: Binding
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT THROTTLE VERY STIFF/BINDING WITH SCREECHING NOISE WHEN AUTO THROTTLES ON. MAINTENANCE REPORTS NUMBER 1 THROTTLE CONTROL LEVER FAILED FORCE CHECK. REMOVED AND REPLACED ENGINE THRUST MODULE IAW AMM 76-11-01. TEST AND OPS CHECK ACCOMPLISHED ALL SATISFACTORY. OK FOR SERVICE.
